# SDR SWAA2019110738673

- Difficulty date: September 25, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #7 SPOILER LOWER SURFACE HAS A DENT 42" FROM I/B END 12" FROM T/E. / REPLACED #7 SPOILER WITH SERVICEABLE UNIT DUE TO DENTS OUT OF LIMITS IAW B737 AMM 27-62-12-400-801.
